eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Methylprednisolone acetate cause Red face (Skin blushing/flushing)?

Summary: there is no Red face reported by people who take Methylprednisolone acetate yet.

We study 1,038 people who have side effects while taking Methylprednisolone acetate from FDA and social media. Find out below who they are, when they have Red face and more.

You are not alone: join a mobile support group for people who take Methylprednisolone acetate and have Red face >>>

 

 

 

 

Methylprednisolone acetate

Methylprednisolone acetate has active ingredients of methylprednisolone acetate. It is often used in rheumatoid arthritis. (latest outcomes from 1,044 Methylprednisolone acetate users)

Red face

Red face (a sudden reddening of the face, neck) has been reported by people with high blood cholesterol, high density lipoprotein decreased, low density lipoprotein increased, high blood pressure, hyperlipidaemia. (latest reports from 45,037 Red face patients)

On Feb, 10, 2015: No report is found

Do you have Red Face while taking Methylprednisolone Acetate?

You are not alone! Join a mobile support group:
- support group for people who take Methylprednisolone acetate
- support group for people who have Red Face

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Methylprednisolone acetate, Red face

You may be interested at these reviews (Write a review):

  • Raspberry ketones - side-effect of red face, face muscle twitching
    Whenever I use Raspberry Ketones 500mg capsules (1 a day) I get reddening of the tops of my cheeks coupled with muscle tightening/twitching of the cheek muscles closest to the nose (the muscles that contract if someone blows in your eyes) and the muscles at the bridge of nose at times too. Both sets of symptoms last for a day, then to be repeated again the next day on taking the next capsule. Whenever I cease using the product the symptoms likewise end. They began occurring from the very first use of the product. They are sometimes accompanied by a very low-grade headache. I thus now no longer use the product, plus the product made no difference whatsoever to my weight gain/loss when using it daily over several weeks.

More reviews for: Methylprednisolone acetate, Red face

Comments from related studies:

  • From this study (5 hours ago):

  • had ptc /ih for 12 years. pyoderma onset dec 3rd 2014. horrible. over 65 blisters, bumps, papules, pustules, nodules all on my face. Had new derm accuse me of doing it deliberately to my face. horrific.

    Reply

  • From this study (2 weeks ago):

  • It started after 60 days on 12 mg suboxone. I had a sudden "pop" in my head with hearing loss.That happened in October 2014. For three months following It got worse. I ended up in E.R.in Januray 2015.After that scare I titrated down to 8mg to 6mg to 4mg to 2 mg then to none.That took me 2 weeks to do.In that 2 weeks the pressure in my head feels like it is almost back to normal. What an experience!!

    Reply

  • From this study (2 weeks ago):

  • I have had 2 ocular migraines with elevated blood pressure this month. Could it be the Zantac? I took one last night for heartburn and had an ocular migraine this morning. Lately I have had a lot of flushing of the face and wake up with my face flushed in the morning although my blood pressure has been normal. I have had heartburn since taking the Lopressor and Norvasc and that is why I started on the Zantac OTC. I used to have ocular migraines about 30 years ago and they were related to decongestants.

    Reply

    Carmie on Jan, 26, 2015:

    I am wondering if any of the above drugs could be causing my flashing lights type migraine. I do not have any severe pain with this. Could it be drug interaction and which one is causing the flushing of the face and heartburn. It did not start until I started the Lopressor and Norvasc.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.